MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MEDPOR PRIORITY CUSTOMIZED CRANIAL - L; IMPLANT

STRYKER LEIBINGER FREIBURG MEDPOR PRIORITY CUSTOMIZED CRANIAL - L; IMPLANT
Catalog Number 5444-4-310
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported, that the surgeon had problems with the implant fitment and ended up having to use ti mesh.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: b1.Added: h6.The reported issue that a customized implant did not fit properly and had gaps after trimming could not be confirmed due to a lack of supporting evidence (e.G., post-op images or scans).According to the sales representative, the implant caused a 45-minute surgical delay due to fitting difficulties.The surgeon attempted to trim the implant but was left with gaps, which were covered using titanium mesh.No revision surgery is planned.A design analysis found no deviations from the standard process.The designer noted that gaps could occur depending on where trimming was done, particularly given the flanged design of the implant.A device history record (dhr) review by the manufacturing site (stryker mahwah) also revealed no deviations or discrepancies.In conclusion, the root cause of the issue could not be determined.There is no evidence of design, material, or manufacturing defects.Therefore, no corrective or preventive actions are necessary, and the complaint has been added to the trend analysis.

Brand Name
MEDPOR PRIORITY CUSTOMIZED CRANIAL - L
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
verena baumgartner-kis
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key20564745
Report Number0008010177-2024-00118
Device Sequence Number7988860
Product Code FWP
UDI-Device Identifier07613327466454
UDI-Public07613327466454
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K191916
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number5444-4-310
Device Lot Number2409301040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown